Mathematics and Financial Economics

ISSN: 1862-9679 (Print) 1862-9660 (Online)

Description

In the last twenty years mathematical finance has developed independently from economic theory, and largely as a branch of probability theory and stochastic analysis. This has led to important developments e.g. in asset pricing theory, and interest-rate modeling. This direction of research however can be viewed as somewhat removed from real-world considerations and increasingly many academics in the field agree over the necessity of returning to foundational economic issues. Mainstream finance on the other hand has often considered interesting economic problems, but finance journals typically pay less attention to the high-level quantitative approach. When quantitative methods useful to economists are developed by mathematicians and published in mathematical journals, they often remain unknown and confined to a very specific readership. More generally, there is a need for bridges between these disciplines. The aim of this new journal is to reconcile these two approaches and to provide the bridging links between mathematics, economics and finance. Typical areas of interest include foundational issues in asset pricing, financial markets equilibrium, insurance models, portfolio management, quantitative risk management, intertemporal economics, uncertainty and information in finance models.

8 Volumes 29 Issues 116 Articles available from 2007 - 2014

Browse Volumes & Issues